# SDR CA041029006

- Difficulty date: October 29, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,095 hours
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 2514022A649
- Condition: Unserviceable
- Location: Gearbox
- Component: Gearbox, Rroyce
- Component part number: 6894171
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF THE FOUR MOUNTING PAD EARS, ONE EAR WAS FOUND COMPLETELY BROKEN OFF.
